首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Coverage Properties Of Optimized Confidence Intervals For Proportions
  • 本地全文:下载
  • 作者:Wendell, John P. ; Cox, Sharon P.
  • 期刊名称:Journal of Modern Applied Statistical Methods
  • 出版年度:2005
  • 卷号:4
  • 期号:1
  • 页码:5
  • 出版社:Wayne State University
  • 摘要:Wardell (1997) provided a method for constructing confidence intervals on a proportion that modifies the Clopper-Pearson (1934) interval by allowing for the upper and lower binomial tail probabilities to be set in a way that minimizes the interval width. This article investigates the coverage properties of these optimized intervals. It is found that the optimized intervals fail to provide coverage at or above the nominal rate over some portions of the binomial parameter space but may be useful as an approximate method.
  • 关键词:Attribute; Bernoulli; dichotomous; exact; sampling
国家哲学社会科学文献中心版权所有